Homology, Homotopy and Applications

Volume 10 (2008)

Number 1

The Bousfield lattice for truncated polynomial algebras

Pages: 413 – 436

DOI: http://dx.doi.org/10.4310/HHA.2008.v10.n1.a18

Authors

W. G. Dwyer (Department of Mathematics, University of Notre Dame, Notre Dame, Indiana, U.S.A.)

J. H. Palmieri (Department of Mathematics, University of Washington, Seattle, Wash., U.S.)

Abstract

The global structure of the unbounded derived category of a truncated polynomial ring on countably many generators is investigated, via its Bousfield lattice. The Bousfield lattice is shown to have cardinality larger than that of the continuum, and objects with large tensor-nilpotence height are constructed.

Keywords

Bousfield lattice, derived category, commutative ring

2010 Mathematics Subject Classification

13D07, 13Dxx, 18E30, 55U35

Full Text (PDF format)